# SDR AU980043

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg Dwnlock
- Stage of operation: DE
- How discovered: O
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOWNLOCK SWITCH WIRE BROKEN.
